Fisnarova, Simona (2016) Oscillation criteria for neutral half-linear differential equations without commutativity in deviating arguments. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (51). pp. 1-10. ISSN 1417-3875
|
Text
p4846.pdf Download (370kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4846.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 11 Jan 2017 10:03 |
Last Modified: | 11 Jan 2017 10:03 |
URI: | http://real.mtak.hu/id/eprint/45049 |
Actions (login required)
![]() |
Edit Item |